MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX; TOTAL WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX; TOTAL WRIST ARTHROPLASTY
Catalog Number 137-50012-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a loose baseplate was replaced approximately 4 months post-op in a patient with poor bone quality.

Brand Name
KINEMATX
Common Device Name
TOTAL WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany 07054
Manufacturer Contact
brian smekal
300 interpace parkway
building a, 2nd floor
parsippany 07054
MDR Report Key18356648
Report Number3007289093-2023-00021
Device Sequence Number15054793
Product Code JWJ
UDI-Device Identifier00842078116814
UDI-Public00842078116814
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number137-50012-S
Device Lot Number219010
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale